# SDR UIEA2020022190281

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,552 hours, 17,411 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED 2 STARTS ON RIGHT ENGINE. GOOD DUCT PRESSURE ROTATION, FUEL FLOWING IN SINGLE AND BOTH HAD NO LIGHT OFF.( PERFORMED ENGINE RUN IAW AMM 71-00-00. ENGINE RUN GOOD. FAULTED RIGHT ENGINE IGNITION 2. TRANSFERRED TO MDDR 124867 IAW MEL 74-00-01A, CAT "A".   LP 1190679: REMOVED AND REPLACED #2 ENG IGNITER IAW AMM 74-21-02 AND OPS CHECKED GOOD IAW AMM 71-00-00/801. THIS CLEARS MDDR 124867.    )
